Tbilisi Mathematical Journal

Some perturbed trapezoid inequalities for convex, $s$-convex and $tgs$-convex functions and applications

Mevlüt Tunç and Ümmügülsüm Şanal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, the Authors establish a new identity for twice differentiable functions. Afterwards some new inequalities are presented related to perturbed trapezoid inequality for the classes of functions whose second derivatives of absolute values are convex, $s$-convex and $tgs$-convex. Last of all, applications to special means have also been presented.

Article information

Tbilisi Math. J., Volume 8, Issue 2 (2015), 87-102.

Received: 27 January 2015
Accepted: 26 May 2015
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Primary: 26A51: Convexity, generalizations
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators 26D15: Inequalities for sums, series and integrals 26E60: Means [See also 47A64]

Hermite-Hadamard inequalities convex function $s$-convex function $tgs$-convex function perturbed trapezoid inequality means


Tunç, Mevlüt; Şanal, Ümmügülsüm. Some perturbed trapezoid inequalities for convex, $s$-convex and $tgs$-convex functions and applications. Tbilisi Math. J. 8 (2015), no. 2, 87--102. doi:10.1515/tmj-2015-0013. https://projecteuclid.org/euclid.tbilisi/1528769009

Export citation